ATTN: BILL ROBERTS
I have been taking a product called Tricana (tiratricol) and Metabolic Thyrolean (without stimulants) for about 8 weeks. As suggested by the manufacturer, I gradually increased the dose of Tricana from one pill a day (for two days) then two pills a day (for three days), and finally, 3 pills a day (the recommended dose). I have used Thyrolean on and off for about two years, and also titrate that dosage. After reading about it on several websites, my concern is that I have suppressed my natural thyroid function, and am now afraid to get off. I have started decreasing the dose to two pills a day starting yesterday. I am not overweight, nor do I have a thyroid problem. I used it to get more lean and cut, and it definitely worked!!! How dangerous is this supplement, should I be worried, and what to do now? Is there something I should do in addition to gradually reducing the dosage and letting my body recoup for a couple months? And should I also stop taking the Thryolean at this time? Anyone who has experience with this product welcome to reply! Thanks.
ATTN: BILL ROBERTS
Tiratricol (Triacana) is the worst possible
choice of thyroid hormone for physique improvement purposes. It’s intended use as a drug is for those individuals who produce too much TSH (thyroid stimulating hormone) to suppress that production while not stimulating the metabolism so much. In other words a very high ratio of inhibitory to thermogenic activity, more so than T2, T3, or T4. What’s wanted for dieting of course is something that has a low ratio, so you get a good effect in speeding metabolism with as little effect as possible on suppressing TSH production. Triacana is the opposite of this.
The best thing to do in my opinion would be to acquire T3 and discontinue tiratricol use entirely. I’d use 25 mcg/day as an initial estimate and increase to no more than 50 mcg/day if the 25 mcg/day seemed inadequate, and would with time reduce this down to 12.5 mcg/day and then (you could allow months for this) discontinue entirely.
T2-Pro might help.